| Model Number |
CTS22 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
Event or Problem Description
Procedure performed: colectomy.Event description: in the colectomy they saw a piece of seal black one in the abdomen.The patient is ok.This happened in the middle of surgery.They have 1 entire box with the same lot and 8 pieces left same lot, they told me that they would like to replace the trocar with new ones.Additional information received by email from applied medical representative on (b)(6) 2022: the piece was retrieved from patient.The seal was double duckbill seal, they found the entire seal.There s no pic or seal.Patient status: no patient injury or illness occur associated with the complaint event.
Event or Problem Description
Procedure performed: colectomy.Event description: in the colectomy they saw a piece of seal black one in the abdomen.The patient is ok.This happened in the middle of surgery.They have 1 entire box with the same lot and 8 pieces left same lot, they told me that they would like to replace the trocar with new ones.Additional information received by email from applied medical representative on 18may22: the piece was retrieved from patient.The seal was double duckbill seal, they found the entire seal.There' s no pic or seal.Patient status: no patient injury or illness occur associated with the complaint event.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event of duckbill dislodgement.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.